Discussion of "Simple Equations for Aquifer Parameters from Drawdowns in Large-Diameter Wells" by Sushil K. Singh


Cimen M.

JOURNAL OF IRRIGATION AND DRAINAGE ENGINEERING, vol.135, no.1, pp.127-128, 2009 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Editorial Material
  • Volume: 135 Issue: 1
  • Publication Date: 2009
  • Doi Number: 10.1061/(asce)0733-9437(2009)135:1(127.2)
  • Title of Journal : JOURNAL OF IRRIGATION AND DRAINAGE ENGINEERING
  • Page Numbers: pp.127-128